# SDR ASAA2025081360255

- Difficulty date: August 13, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 10,872 hours, 3,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: 146A750239
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEPLATES ( TRANSITION ) NUTPLATES FALLING OFF DUE TO CORROSION ON SIDEPLATE STA 727-787. GROUNDED - YES. REPAIRED TRANSTION PANEL IAW B737-9MAX SRM 53-00-53-2R-5W:3 O:.040 R:.020 L:10 D:.020.
